# SDR ASAA2025111363113

- Difficulty date: November 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT PIT SIDEWALL PANEL FOUND L/H TRANSITION TO HAVE CORROSION AT BS 727-767.  GROUNDED - YES. REMOVED AND REPLACED AFT CARGO L/H TRANSITION PANEL FROM STA727 TO STA 767 IAW SRM 51-40-02-OG-OW= 1/2" O= .040 R= 0 L= 1/4" D= .040.
